# SDR UIEA2018051300889

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,613 hours, 22,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR PATH LIGHTING MISSING 6.5" PIECE, FORWARD GALLEY AREA, INBOARD OF THE GALLEY CART CHILLER. INSTALLED MISSING FLOOR PATH LIGHTING STRIP.
